# SDR 95ZZZM657

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm Assy
- Part number: 57698712
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 517 - KPDX-KPIA - ON GEAR RETRACTION OUT OF KPDX, GEAR UNSAFE LIGHT AND RT ALTERNATE GEAR WARNING LIGHT CAME ON.  ACCOMPLISHED QRH AND RETURNED TO KPDX.  FOUND BOGIE UNLOCK SWIVEL ARM SHEARED.  S/D - MAINTENANCE REMOVED AND REPLACED THE BOGIE PIVOT ARM IAW MM 32-11-61.  AN OPERATIONAL CHECK WAS GOOD.
